See Alike in...

Alike App

Browser

Little_Bit

784d

Today I was out getting stuff for my condo at a dollar tree, no where special but I don't as gassy and let a fart out and apparently it wasn't just a fart. This is my first time not having control over my bowl movements. Could this be a side affect from new medicine?

    • VixenBelladonna

      783d

      Oh yeah I’ve sharted before, luckily the one time it happened in public it was fairly minor. Could definitely be a new medication. In my case I think I have gluten issues that I just recently realized. I’d check the side effects listed on the specific medication you are suspecting online and see if diarrhea is listed, they probably won’t list it as loss of bowel control, but they might? Really it just means maybe if your not sure which it will be you should probably bet on the bathroom for awhile. If it’s a constant problem definitely see a doctor and maybe see about switching the medication of you think that’s a factor but once or twice here and there, Isn’t too big of a deal, not something to be crazy worried about

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion